MathSciNet Relay Station
MathSciNet bibliographic data
MR2825188 (2012i:30070) 30D35 (30D05)
Zheng, Xiu-Min; Tu, Jin Growth of meromorphic solutions of linear difference equations. J. Math. Anal. Appl. 384 (2011), no. 2, 349–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement